# SDR ABXA20130506432

- Difficulty date: May 6, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 51,500 hours, 39,616 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T1020
- Part serial: 38
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 51,914 hours, 36,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT HAS SEVERAL AREAS OF CORROSION.  REMOVED AND REPLACED ENGINE MOUNT IAW B767 MM CH 71-21-02-4, ACFT WAS GROUNDED.
